# SDR P5CA0100466

- Difficulty date: February 25, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 62,947 hours, 16,323 cycles
- Engine: Pwa JT9D7Q
- Engine time: 51,433 hours, 12,952 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 33603903P
- Part serial: M2621
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

NR 2 ENG FIRE DET LIGHT AND FAULT LIGHT CAME ON A-LOOP WITH A FIRE WARNING.  ENGINE SHUT DOWN AND BOTTLE FIRED.  REPLACED NR 2 LFT FIRE BOTTLE.  P/N ON 33603903P, S/N M2621
